Anne (ajva) wrote,
Anne
ajva

  • Mood:

Phew!

Must buy some painkillers; am getting back pain. 'Tis not terribly severe but it is there, and I do believe it's the erythromycin again. I read on a medical site that between 5% and 30% of people taking it find it affects their kidneys while they're taking it (the effects are fully reversible, though, so nothing to worry about). And it does rather feel quite suspiciously symmetrical in two places about the centre of my back. And I'm still feeling somewhat nauseous.

My legs aren't itching at the moment, though. :o) And apparently I'm on the lowest dose given of the stuff(!)

Anyway, enough of my hypochondriac whinging. Onwards!
Subscribe
  • Post a new comment

    Error

    default userpic

    Your reply will be screened

    When you submit the form an invisible reCAPTCHA check will be performed.
    You must follow the Privacy Policy and Google Terms of use.
  • 0 comments